# SDR GTIA20121001489

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 22,981 hours, 11,049 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT LATCH TO OPEN POSITION.  LUBRICATED DOOR GUST LOCK.  PERFORMED OPS CHECK IAW AMM 52-10-00-010-001 AND 52-10-00-410-001.  OPS CHECKED OK, NO DEFECTS.
